# SDR CA951129518

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu Box
- Part number: 315T304012
- Condition: Malfunction
- Location: Lt Throttle
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN)AT TOP OF DESCENT THE LEFT THROTTLE JAMMED AT CRUISE POWER. WITH CONSIDERABLE FORCE IT WAS RETARDED ABOUT ONE WIDTH ABOVE RIGHT THROTTLE. POWER COULD NOT BE REDUCED TO IDLE. POST FLIGHT INSPECTION FOUND THE FUEL CONTROL BOX STIFF & RATCHETING. THE FUEL CONTROL BOX WAS REPLACED AND THE ENGINE CHECKED SERVICEABLE.
